# SDR AUS20021433

- Difficulty date: December 16, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Boeing 737377
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: BS1016
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) REAR PRESSURE BULKHEAD DAMAGED ON LT SIDE. A GOUGE WAS FOUND ON A LAP JOINT OF A WEB DOME CLOSE TO S-15L.
